# SDR QXEA2009080500573

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 20,622 hours, 15,206 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - 8YR TASK - LEFT FWD SEAT RAIL HAS MULTIPLE SPOTS OF CORROSION FROM STA 379.00 TO FS 457.00.  BLENDED OUT DAMAGE IAW REO 670-53-00-013 NOTES 1 AND 2.  MEASURED AREA, FOUND TO BE WITHIN LIMITS PER REO 670-53-00-013.  MAX MATERIAL REMOVED .006.  COMPLETED REPAIR ON SEAT TRACK IAW REO 670-53-00-013 NOTES 2-9.
